# SDR SIMA202001064004

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 35,323 hours, 31,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19646
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH OVER WING EMERGENCY LIGHTS INOP-C/A-REMOVED AND REPLACED #4 EMERG LIGHT POWER SUPPLY IAW WC 33-700-19. OPS CHECK FAILED. REMOVED AND REPLACED LH AFT EXTERNAL EMERG LIGHT ASSY IAW AMM 33-50-10. OPS CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1ASMI S/N 9817
